# SDR P5CA2014090700038

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 11,381 hours, 2,111 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

LOW SPEED RTO; 20 KTS FOR A MASTER CAUTION MESSAGE.  A/T DISCONNECTED.  ENTERED RUNWAY, MESSAGE GONE.  BRAKE TEMP & LT; 1.0, TAXI BACK NORMAL T/O BUT SLIGHT VARIANCE IN AIRSPEED.  ACFT TRYING TO FLY AT V1.  AIRSPEED INDICATION JUMPED DURING CLIMBOUT.  INFO NOTED AND PASSED TO OTBD CREW.  FMC LT AND RT PASS IAW AMM 22-12-00.  ADIRU LT, CENTER AND RT CMC TESTS PASS IAW AMM 34-25-00, PITOT STATIC PROBE HEAT TESTS PASS IAW AMM 30-31-00.  NO FAULTS OR HISTORY.
